# SDR K5LA2012F00000

- Difficulty date: December 2, 2011
- Submitted: January 13, 2012
- Operation: Air carrier
- Aircraft: N60AR
- Make and model: Beech B200
- Aircraft serial: BB1743
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 23048016
- Part serial: Y0154
- Condition: Inoperative
- Location: Left
- Stage of operation: NR
- How discovered: 9
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

THE LEFT STARTER WOULD NOT ROTATE ENGINE, MX TROUBLESHOT AND FOUND STARTER/GENERATOR INOPERATIVE.  REPLACED WITH O/H UNIT AND ENGINE STARTED ON NEXT ATTEMPT.
